ITP OpenIR

Browse/Search Results:  1-8 of 8 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Knitting ansatz and solutions to Yang-Baxter equation 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1996, 卷号: 29, 期号: 16, 页码: L413-L418
Authors:  Yan, H;  Zhang, J;  Yan, H , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(70Kb)  |  Favorite  |  View/Download:87/10  |  Submit date:2012/08/29
2-PARAMETRIC SOLUTION TO GRADED YANG-BAXTER EQUATION AND 2-PARAMETRIC UU-UPSILON-GL(1/1) ALGEBRA AS A HOPF ALGEBRA 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1993, 卷号: 26, 期号: 4, 页码: 935-941
Authors:  YAN, H;  ZHOU, Y;  ZHU, TH;  YAN, H , CHINA CTR ADV SCI & TECHNOL,WORLD LAB,POB 8730,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(286Kb)  |  Favorite  |  View/Download:120/18  |  Submit date:2012/08/29
Braid Group-representations  Quantum Lie-superalgebras  Generalized Toda System  Link Polynomials  Q-oscillators  R-matrix  Su(2)  Quantization  Gl(n)  
THE Q-HERMITE POLYNOMIAL AND THE REPRESENTATIONS OF HEISENBERG AND QUANTUM HEISENBERG ALGEBRAS 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1992, 卷号: 25, 期号: 6, 页码: 1517-1525
Authors:  CHANG, Z;  GUO, HY;  YAN, H;  CHANG, Z , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(303Kb)  |  Favorite  |  View/Download:102/28  |  Submit date:2012/08/29
Harmonic-oscillator  Suq  Suq  Q-deformations  H->0(2)  h(2)  Su(2) Algebra  Q-analogs  
SUQ,H-]0(2) AND SUQ,H(2), THE CLASSICAL AND QUANTUM Q-DEFORMATIONS OF THE SU(2) ALGEBRA .4. GEOMETRIC-QUANTIZATION AND HOPF ALGEBRAIC STRUCTURES 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1991, 卷号: 24, 期号: 23, 页码: 5435-5444
Authors:  CHANG, Z;  FEI, SM;  GUO, HY;  YAN, H;  CHANG, Z , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(346Kb)  |  Favorite  |  View/Download:106/16  |  Submit date:2012/08/28
Yang-baxter Equation  Representations  Analog  
THE Q-DEFORMED DIFFERENTIAL OPERATOR ALGEBRA, A NEW SOLUTION TO THE YANG-BAXTER EQUATION AND QUANTUM PLANE 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1991, 卷号: 24, 期号: 8, 页码: L409-L414
Authors:  DAI, JH;  GUO, HY;  YAN, H;  DAI, JH , CHINA CTR ADV SCI & TECHNOL,WORLD LAB,POB 8730,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(211Kb)  |  Favorite  |  View/Download:379/17  |  Submit date:2012/08/28
SUQ,H-]0(2) AND SUQ,H(2), THE CLASSICAL AND QUANTUM Q-DEFORMATIONS OF THE SU(2) ALGEBRA .3. WHEN Q IS A ROOT OF UNITY 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1991, 卷号: 24, 期号: 7, 页码: 1427-1434
Authors:  CHANG, Z;  CHEN, W;  GUO, HY;  YAN, H;  CHANG, Z , CCAST WORLD LAB,POB 8730,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(346Kb)  |  Favorite  |  View/Download:155/25  |  Submit date:2012/08/28
Yang-baxter Equation  Pauli Principle  
SUQ,H-]0(2) AND SUQ,H(2), THE CLASSICAL AND QUANTUM Q-DEFORMATIONS OF THE SU(2) ALGEBRA .2. THE HOPF ALGEBRA, THE YANG-BAXTER EQUATION AND MULTI-DEFORMED ALGEBRAIC STRUCTURES 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1990, 卷号: 23, 期号: 23, 页码: 5371-5382
Authors:  CHANG, Z;  CHEN, W;  GUO, HY;  YAN, H;  CHANG, Z , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(599Kb)  |  Favorite  |  View/Download:110/32  |  Submit date:2012/08/28
Q-DEFORMED OSCILLATOR ALGEBRA AS A QUANTUM GROUP 期刊论文
JOURNAL OF PHYSICS A-MATHEMATICAL AND GENERAL, 1990, 卷号: 23, 期号: 22, 页码: L1155-L1160
Authors:  YAN, H;  YAN, H , ACAD SINICA,INST THEORET PHYS,POB 2735,BEIJING 100080,PEOPLES R CHINA.
Adobe PDF(274Kb)  |  Favorite  |  View/Download:149/67  |  Submit date:2012/08/28